# SDR DALA1021850193

- Difficulty date: August 12, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767323
- Aircraft serial: 28450
- Aircraft time: 59,899 hours, 9,027 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT BS 955 REAR SPAR BULKHEAD FITTING AREA FOUND 2 CRACKS APPROX .1875" LONG AND STRAP REPAIRED IAW ER/A 482274-14AD.
